# SDR ESPA2014F00126

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N80PG
- Make and model: Lear 35LEAR
- Aircraft serial: 063
- Aircraft time: 11,671 hours, 8,465 cycles
- Engine: Garrtt TFE731*
- Engine time: 8,641 hours, 6,399 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

ABOUT AN HOUR INTO FLIGHT, THE CREW RECEIVED A RT ENGINE FIRE LIGHT.  PERFORMED ALL PROCEDURES, CHECKLIST AND DIVERTED.  DISCHARGED THE RT ENGINE FIRE BOTTLE.
